# SDR UPS06247823

- Difficulty date: August 9, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,713 hours, 40,516 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CORROSION AT BS 344 OUTSIDE LIMITS, PLEASE REPAIR IAW SRM  FLOORBEAM TOP CHORD REMOVED IAW SRM 51-30-02. SPLICE ANGLES AND TOP CHORD FABRICATED IAW SRM 53-10-08. PARTS REPROTECTED IAW SRM 51-10-02. PARTS INSTALLED IAW SRM 51-30-02.
